# SDR ALG2003F000I

- Difficulty date: November 11, 2002
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Engine: Allsn 250C47B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 206064804033
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

11/11/02 IN FOR C/W ASB 407-02-54.  WEIGHT OF CARBON FIBER DOORS.  STRINGER, CRACK IS OCCURRING ON FORWARD LEFT STRINGER AT CLIP ANGLE AND STRINGER RIVETED LOCATION, WEIGHT OF DOORS AND VIBRATION.  HEAVIER GAUGE STRINGER MATERIAL TO ACCOMMODATE WEIGHT OF DOORS.
